# SDR MWEA97390

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5711 · Wing Spar
- Part: Spar Tang
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREV REPAIR ON LT WING LEADING EDGE LOWER FWD SPAR TANG BETWEEN XRS164 AND XRS 189 CORROSION AT XRS 353.  REMOVED AND REPLACED IAW TELEX SVC MSP 0387 KJC.
